# SDR SWIA20205060498

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE Â€“ FLOOR BEAM FITTING Â€“ STGR18L Â€“ FS310.00, HAS CORROSION. (MARKED)   (C-CHECK) RO 5/4/2020   COMPLIED WITH ALL STEPS OF REO FOR FLOOR BEAM FITTING AT FS310.00 STGR 18L.
